Alert archive / Arkansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 229, NWS Tulsa, OK

May 25, 2020Benton County, Crawford County, Washington County, Arkansas; Adair County, Cherokee County, Delaware County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 25, 2020, 7:10 PM CDT for Benton County, Crawford County, Washington County, Arkansas; Adair County, Cherokee County, Delaware County, Oklahoma. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2020, 7:10 PM CDT (00:10 UTC)
Expired
May 25, 2020, 7:45 PM CDT
In force
35 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Benton County, AR, Crawford County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK

The radar

The Western Arkansas radar (KSRX), 57 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 7:37 PM CDTTSTM WND GST 70Colcord, OKHAM RADIO OPERATOR REPORTS AN ESTIMATED WIND GUST OF 70 MILES PER HOUR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 6:14 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2020-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2020-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
211 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

951 
WUUS54 KTSA 260010
SVRTSA
ARC007-033-143-OKC001-021-041-260045-
/O.NEW.KTSA.SV.W.0229.200526T0010Z-200526T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
710 PM CDT Mon May 25 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Benton County in northwestern Arkansas...
  Northwestern Crawford County in northwestern Arkansas...
  Washington County in northwestern Arkansas...
  Southern Delaware County in northeastern Oklahoma...
  Adair County in northeastern Oklahoma...
  Northeastern Cherokee County in east central Oklahoma...

* Until 745 PM CDT.

* At 710 PM CDT, severe thunderstorms were located along a line
  extending from Eldon to 8 miles east of Stilwell to 4 miles
  northeast of Rudy, moving north at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Fayetteville...                   Siloam Springs...
  Stilwell...                       Mountainburg...
  Farmington...                     Prairie Grove...
  West Fork...                      Lincoln...
  Westville...                      Greenland...
  Dyer...                           West Siloam Springs...
  Colcord...                        Kansas...
  Winslow...                        Watts...
  Oaks...                           Chester...
  Adair State Park...               Cincinnati...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 16 and 17.
 Interstate 49 between mile markers 24 and 58.

A Tornado Watch remains in effect until midnight CDT for northwestern
and west central Arkansas...and northeastern and east central
Oklahoma.

LAT...LON 3566 9404 3566 9407 3561 9407 3548 9416
      3573 9447 3588 9487 3630 9494 3624 9441
      3579 9396
TIME...MOT...LOC 0010Z 183DEG 31KT 3593 9483 3580 9447 3556 9421 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
732 
WWUS54 KTSA 260034
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
734 PM CDT Mon May 25 2020

ARC007-033-143-OKC001-021-041-260045-
/O.CON.KTSA.SV.W.0229.000000T0000Z-200526T0045Z/
Benton AR-Crawford AR-Washington AR-Delaware OK-Adair OK-Cherokee OK-
734 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHWESTERN BENTON...NORTH CENTRAL CRAWFORD...SOUTHWESTERN
WASHINGTON...SOUTHERN DELAWARE...NORTHERN ADAIR AND NORTHEASTERN
CHEROKEE COUNTIES...

At 734 PM CDT, severe thunderstorms were located along a line
extending from Oaks to 3 miles southwest of Prairie Grove to 3 miles
northeast of Lake Fort Smith, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Fayetteville...                   Siloam Springs...
Mountainburg...                   Farmington...
Prairie Grove...                  West Fork...
Lincoln...                        Westville...
Greenland...                      West Siloam Springs...
Colcord...                        Kansas...
Winslow...                        Watts...
Oaks...                           Chester...
Cincinnati...                     Blackburn...
Leach...                          Scraper...

This includes Interstate 49 between mile markers 30 and 58.
 
A Tornado Watch remains in effect until midnight CDT for northwestern
and west central Arkansas...and northeastern and east central
Oklahoma.

LAT...LON 3566 9404 3566 9407 3561 9407 3554 9412
      3585 9441 3605 9490 3630 9494 3624 9441
      3579 9396
TIME...MOT...LOC 0034Z 204DEG 27KT 3615 9486 3594 9436 3569 9409 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:24 PM CDT, 46 minutes earlier.

Area forecast discussion, May 25, 6:24 PM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
624 PM CDT Mon May 25 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread showers and storms to continue northward through across
the terminals through the late evening hours. Ceilings likely to
lower into low MVFR to IFR levels overnight with a gradual
increase by mid to late Tues morning.

&&

.PREV DISCUSSION... /Issued 213 PM CDT Mon May 25 2020/

DISCUSSION...
The main forecast concerns today are the ongoing potential for
isolated severe weather and flooding through tonight. The existing
Flash Flood Watch will be unchanged with this forecast, with the
best chance for flooding continuing to be near and east of Highway
75.

Thunderstorms continue to expand across eastern Oklahoma and
western Arkansas early this afternoon, with additional storms
poised to move northward into the area into this evening and
overnight from northern and eastern Texas. Current mesoanalysis
shows the highest instability near the east of the
Oklahoma/Arkansas border, with CAMs indicating a modest additional
increase is likely into early evening. Wind fields will also
increase some through the rest of the afternoon, as the upper
disturbance in North Texas lifts northward. The expected increase
in instability and shear could lead to isolated severe
thunderstorms, including some tornado potential. Overall, the
severe weather potential should wane mid to late evening with the
loss of daytime heating, although the locally heavy rain and flash
flood potential will continue into the overnight. A general
reduction in the thunderstorm coverage should occur overnight from
southwest to northeast as the aforementioned disturbance moves
northward through the region.

The main upper low is expected to move slowly across North Texas,
eventually lifting northward across parts of Arkansas mid to late
week. The greatest shower and thunderstorm coverage for the
remainder of the week will be across parts of southeast Oklahoma
and into western Arkansas, with the peak coverage mid to late
afternoon. Temperatures through this period should be a few
degrees below normal.

Medium range model trends indicate that dry and warmer weather
should be on track for the latter part of the upcoming weekend
and into early next week. The main changes to the national blended
guidance in the extended were to remove shower/thunderstorm
chances Sunday and next Monday afternoons, as well as to raise
afternoon temperatures with the likelihood of upper level ridging
overhead.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  75  63  75 /  90  50  50  70
FSM   65  78  64  75 /  90  70  70  80
MLC   61  75  61  74 /  90  60  60  80
BVO   61  73  61  76 /  90  50  40  70
FYV   63  75  62  73 /  90  60  70  80
BYV   64  77  63  73 /  90  70  70  80
MKO   63  74  62  74 /  90  60  60  80
MIO   64  74  62  76 /  90  60  50  80
F10   61  74  62  74 /  90  60  50  70
HHW   63  75  62  74 /  80  70  60  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Tuesday morning for OKZ049-053-055>058-
     060>063-066>076.

AR...Flash Flood Watch through Tuesday morning for ARZ001-002-010-011-
     019-020-029.

&&

AVIATION.....07
Hazardous weather outlook, May 25, 5:00 PM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
500 PM CDT Mon May 25 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
500 PM CDT Mon May 25 2020

...SEVERE WEATHER AND FLOODING POSSIBLE THIS AFTERNOON/EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK... Limited.
	AREA... Far eastern Oklahoma and northwest Arkansas.
	ONSET... Ongoing.

SEVERE THUNDERSTORM.
	RISK... Limited.
	AREA... Far eastern Oklahoma and northwest Arkansas.
	ONSET... Ongoing.

FLASH FLOOD.
	RISK... Elevated.
	AREA... Eastern Oklahoma and northwest Arkansas.
	ONSET... Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA... Eastern Oklahoma and northwestern Arkansas.
	ONSET... Ongoing.

DISCUSSION...

Strong to severe storms will be possible for the remainder of this
afternoon with the threat continuing into the evening hours. The
main severe threats will be damaging wind gusts along with a few
brief, weak tornadoes. The area of greatest concern will generally
be across far eastern Oklahoma from about Jay south-
southwestward to about Stigler and south to the Red River and
points eastward into northwest Arkansas.

In addition to the severe potential, widespread heavy rainfall is
likely across much of eastern Oklahoma and northwestern Arkansas
through the remainder of the afternoon and continuing into the
evening and overnight hours. A tropical airmass in place will
allow for high rainfall rates exceeding one inch per hour at
times. Rainfall for this afternoon and overnight is expected to be
on the order of 1 to 3 inches for most areas with locally higher
amounts of 4 to 5 inches possible. This may lead to flash and
main stem river flooding. Remember to turn around, don't drown if
you encounter a flooded roadway.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

TUESDAY...Thunderstorm Potential.
WEDNESDAY... Thunderstorm Potential. Heavy Rainfall.
THURSDAY THROUGH SATURDAY... Thunderstorm Potential.
SUNDAY...No Hazards.

EXTENDED DISCUSSION...

Pockets of locally heavy rainfall remain possible across portions
of eastern Oklahoma and northwest Arkansas Tuesday through
Thursday with the greatest heavy rainfall potential expected on
Wednesday as storm chances continue north of an upper low over
northern Texas. This upper low will slowly move across north
Texas and will continue into eastern Oklahoma and northern
Arkansas through at least Friday, yielding thunderstorm chances
each day this week. A cold front may bring this to an end from
north to south by next weekend.

weather.gov/tulsa contains additional information.

Snider

In the hours before

Special weather statement, May 25, 6:09 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
609 PM CDT Mon May 25 2020

OKZ067>070-072-074-076-260000-
Haskell OK-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-Le Flore OK-
Wagoner OK-
609 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HASKELL...
SEQUOYAH...SOUTHERN ADAIR...NORTHEASTERN LE FLORE...SOUTHEASTERN
WAGONER...SOUTHERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES UNTIL
700 PM CDT...

At 609 PM CDT, strong thunderstorms were located along a line
extending from 3 miles east of Keefeton to 6 miles northeast of
Spiro. Movement was north at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Muskogee...                       Sallisaw...
Wagoner...                        Fort Gibson...
Pocola...                         Muldrow...
Roland...                         Spiro...
Arkoma...                         Warner...
Vian...                           Gore...
Okay...                           Webbers Falls...
Gans...                           Marble City...
Braggs...                         Tamaha...
Moffett...                        Brushy...

This includes Interstate 40 in Oklahoma between mile markers 275 and
328.

LAT...LON 3515 9450 3547 9534 3596 9539 3565 9447
      3540 9443
TIME...MOT...LOC 2309Z 182DEG 26KT 3558 9528 3531 9456
Local storm report, May 25, 6:40 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
640 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND DMG     7 ENE GORE              35.57N 95.00W
05/25/2020                   SEQUOYAH           OK   PUBLIC

            BOAT STORAGE FACILITY DAMAGED. POSSIBLE TORNADO. TIME IS
            ESTIMATED FROM RADAR.

&&

SNIDER
Special weather statement, May 25, 6:41 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
641 PM CDT Mon May 25 2020

ARZ010-019-020-029-260015-
Sebastian AR-Washington AR-Franklin AR-Crawford AR-
641 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FRANKLIN...CRAWFORD...
SEBASTIAN AND SOUTHERN WASHINGTON COUNTIES UNTIL 715 PM CDT...

At 641 PM CDT, strong thunderstorms were located along a line
extending from 4 miles north of Moffett to near Bloomer to 5 miles
southeast of Echo. Movement was north at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Charleston...                     Cedarville...
Mountainburg...                   Natural Dam...
Greenwood...                      Alma...
Barling...                        Lavaca...
Arkoma...                         Mulberry...
Mansfield...                      Dyer...
Hackett...                        Huntington...
Bonanza...                        Winslow...
Midland...                        Chester...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 26.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 46.

A Tornado Watch remains in effect until midnight CDT for northwestern
and west central Arkansas.

LAT...LON 3535 9402 3514 9403 3514 9414 3510 9414
      3507 9424 3505 9423 3511 9443 3522 9444
      3540 9443 3586 9451 3584 9395 3576 9396
      3576 9394
TIME...MOT...LOC 2341Z 183DEG 39KT 3545 9443 3530 9417 3503 9410
Local storm report, May 25, 6:42 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     TSTM WND DMG     1 W RYE HILL            35.27N 94.38W
05/25/2020                   SEBASTIAN          AR   PUBLIC

&&

SNIDER
Local storm report, May 25, 6:53 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
653 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     6 NE GORE               35.59N 95.04W
05/25/2020                   SEQUOYAH           OK   EMERGENCY MNGR

            EM REPORTS WIND DAMAGE TO STORAGE FACILITIES AND ELECTRIC
            LINES DOWN NEAR HIGHWAY 100 ON THE SOUTH EDGE OF
            TENKILLER STATE PARK. TIME IS ESTIMATED FROM RADAR.

&&

SNIDER
Special weather statement, May 25, 6:55 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
655 PM CDT Mon May 25 2020

OKZ062-067>070-072-260030-
Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-Mayes OK-Wagoner OK-
655 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEQUOYAH...
SOUTHWESTERN MAYES...ADAIR...EASTERN WAGONER...CHEROKEE AND
NORTHEASTERN MUSKOGEE COUNTIES UNTIL 730 PM CDT...

At 654 PM CDT, strong thunderstorms were located along a line
extending from near Fort Gibson to 4 miles southwest of Maryetta to 2
miles northeast of Short. Movement was north at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Muskogee...                       Tahlequah...
Wagoner...                        Stilwell...
Fort Gibson...                    Westville...
Okay...                           Hulbert...
Moffett...                        Eldon...
Adair State Park...               Proctor...
Christie...                       Peggs...
Maryetta...                       Cookson...
Cherokee Landing State Park...    Scraper...
Sequoyah State Park...            Baron...

This includes Interstate 40 in Oklahoma between mile markers 325 and
328.

A Tornado Watch remains in effect until midnight CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.

LAT...LON 3594 9452 3545 9444 3537 9445 3538 9447
      3569 9474 3574 9529 3613 9543 3613 9476
TIME...MOT...LOC 2354Z 174DEG 23KT 3581 9522 3580 9472 3560 9447

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:00 PM CDTTornado WarningTSABenton, Washington45 min
May 25, 7:27 PM CDTAreal Flood AdvisoryTSACrawford, Sebastian3 hr
May 25, 7:40 PM CDTTornado WarningTSABenton50 min
May 25, 7:45 PM CDTSevere Thunderstorm WarningTSABenton, Washington60 min
May 25, 8:38 PM CDTSevere Thunderstorm WarningTSABenton52 min
May 25, 9:04 PM CDTSpecial Weather StatementTSAMadison41 min
May 25, 9:46 PM CDTAreal Flood WarningTSABenton, Madison, Washington6 hr
May 25, 9:55 PM CDTSpecial Weather StatementTSAMadison50 min
May 26, 7:40 AM CDTRiver Flood WarningTSACrawford, Sebastian3 days
May 26, 9:53 AM CDTRiver Flood WarningTSAFranklin, Johnson, Logan4 days
May 26, 10:20 AM CDTRiver Flood WarningTSACrawford5 hr
May 25, 7:13 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes47 min
May 25, 7:23 PM CDTAreal Flood AdvisoryTSACherokee3 hr
May 25, 8:00 PM CDTSpecial Weather StatementTSAMayes45 min
May 25, 8:11 PM CDTTornado WarningTSADelaware, Ottawa49 min
May 25, 8:13 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes3 hr
May 25, 8:20 PM CDTRiver Flood WarningTSAPushmataha24 hr
May 25, 8:51 PM CDTAreal Flood WarningTSAAdair, Cherokee, Choctaw, Haskell, Latimer, LeFlore and 6 more6 hr
May 25, 8:58 PM CDTRiver Flood WarningTSALeFlore36 hr
May 25, 8:59 PM CDTTornado WarningTSAOttawa50 min
May 25, 9:32 PM CDTRiver Flood WarningTSAMuskogee12 hr
May 25, 10:03 PM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more6 hr
May 26, 2:35 AM CDTRiver Flood WarningTSAAdair, Delaware27 hr
May 26, 2:35 AM CDTRiver Flood WarningTSACherokee41 hr
May 26, 2:49 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware30 hr
May 26, 2:49 AM CDTRiver Flood AdvisoryTSACherokee, Delaware29 hr
May 26, 4:13 AM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more6 hr
May 26, 9:37 AM CDTRiver Flood WarningTSAOttawa5 days

Nearby

Severe Thunderstorm Warnings in Arkansas, 2020Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.